Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 439649, 6 pages
http://dx.doi.org/10.5402/2011/439649
Research Article

Module Actions on Iterated Duals of Banach Algebras

Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 23 June 2011; Accepted 2 August 2011

Academic Editor: C. Zhu

Copyright © 2011 Abbas Sahleh and Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Arens, β€œThe adjoint of a bilinear operation,” Proceedings of the American Mathematical Society, vol. 2, pp. 839–848, 1951. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs. New Series, Oxford University Press, Oxford, UK, 2000.
  3. N. J. Young, β€œThe irregularity of multiplication in group algebras,” The Quarterly Journal of Mathematics, vol. 24, pp. 59–62, 1973. View at Publisher Β· View at Google Scholar
  4. H. G. Dales and A. T.-M. Lau, β€œThe second duals of Beurling algebras,” Memoirs of the American Mathematical Society, vol. 177, no. 836, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  5. H. G. Dales, F. Ghahramani, and N. Grønbæk, β€œDerivations into iterated duals of Banach algebras,” Studia Mathematica, vol. 128, no. 1, pp. 19–54, 1998. View at Google Scholar Β· View at Zentralblatt MATH
  6. M. Ettefagh, β€œThe third dual of a Banach algebra,” Studia Scientiarum Mathematicarum Hungarica, vol. 45, no. 1, pp. 1–11, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. C. C. Graham, β€œArens regularity and the second dual of certain quotients of the Fourier algebra,” The Quarterly Journal of Mathematics, vol. 52, no. 1, pp. 13–24, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. J. S. Pym, β€œRemarks on the second duals of Banach algebras,” Journal of the Nigerian Mathematical Society, vol. 2, pp. 31–33, 1983. View at Google Scholar Β· View at Zentralblatt MATH
  9. A. Sahleh and A. Zivari-kazempour, β€œArens regularity of certain class of Banach algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 680952, 6 pages, 2011. View at Publisher Β· View at Google Scholar
  10. A. Ülger, β€œArens regularity of weakly sequentially complete Banach algebras,” Proceedings of the American Mathematical Society, vol. 127, no. 11, pp. 3221–3227, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet